# SDR R61A201303230303

- Difficulty date: March 23, 2013
- Submitted: March 25, 2013
- Operation: Air carrier
- Aircraft: N117HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000184
- Aircraft time: 14,896 hours, 11,899 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Unknown
- Condition: Malfunctioned
- Location: Nlg Steering
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH INTO ORD, CREW RECEIVED A STEER FAIL MESSAGE UPON GEAR EXTENSION.  ATC DECLARED AN EMERGENCY AND EMERGENCY EQUIPMENT WAS ROLLED.  AIRCRAFT LANDED WITHOUT INCIDENT WAS ABLE TO TAXI TO THE GATE USING DIFFERENTIAL BRAKING AND THRUST.  MAINTENANCE RESET AIRCRAFT POWER AND PERFORMED OPS CHECK OF THE STEERING PER EMB AMM.  AIRCRAFT OPS CHECKED GOOD.
